Doctor insights on:
Period While Breastfeeding And On Birth Control Pills
Contraception is also known as Birth control. Contraceptiion is a means of preventing conception (or fertilization). There are hormonal and non hormonal methods of preventing sperm and egg from meeting. Talk to your doctor or clinic about what options are best for you. There are short acting methods (condoms, pills, patch, ring) and long ...Read more
Birth control: Abstinence!Get a more detailed answer ›
Talk to your doctor: Since some of the hormones in bcp may get to the infant via the breast milk, you need to talk to your doctor about it. ...Read more
Yes; depends upon BC: Some birth control pills are designed so that you only have your menses/period once a quarter or even just once a year. With that said, due to individual response to hormonal differences, it's not uncommon to spot or have irregular menses such that your Family Doc, GYN or Planned Parenthood will need to adjust dosing regimen.Of course, you need to take pills every 24hrs for them to be effective. ...Read moreSee 1 more doctor answer
I am on birth control pills and I got done taking the pills and period is very light and it is never like that is something wrong?
Possible reasons: The main reason for light periods is a change in hormone levels. Causes for what seems to be a light period can include: implantation bleeding in early pregnancy, thyroid problems, eating disorders, excessive exercise, initial periods for a girl, use of an intrauterine device, oral contraceptives & perimenopause. ...Read more
If it continues: It's well worth your time to see a doctor, this can't be sorted out reliably online. ...Read more
Breakthrough bleed: Sounds like breakthrough bleeding which occurs when you have bleeding at unscheduled times while on the pill. Often things get back to normal the next cycle. If not then schedule a visit to discuss changing brands or changing birth control methods. This is very common. Other than being annoying it is not dangerous. ...Read more
This is my first month on birth control pills and i am on the 7 day break. I had a very light period, is this normal? Only lasted 3-4 days
Exactly as expected: The periods you have during the 7 days off are normally very light and do not last as long as your normal periods. This is one of the great advantages of oral contraceptives! Things sound as if they are going perfect and as expected! Remember, sexually transmitted diseases are not prevented by the pill, so if unsure of partners history, still use a condom. ...Read more
Been on birth control pills for 8 years in may i went to a lower dose. Period been a week early before done the pack. Happend twice now! what to do?
I would suggest: Going back to your previous pill.Get a more detailed answer ›
Usually breakthrough: The most common cause of this would be progestin breakthrough bleeding. The birth control pills can sometimes do such an effective job thinning the lining of the uterus that the lining becomes fragile and unstable and can bleed or shed unpredictably (and during the active pills, not during the placebo pills at the end of each pack.) could also be a cyst, polyp, fibroid or thyroid or other hormon. ...Read more
Breastfeeding is providing nutrition to an infant using breat milk either directly by infant latching and sucking on the nipple or by feeding via bottle with expressed breast milk (when baby has difficulty suckling). Breast milk is the best milk for any baby but ...Read more
- Talk to a doctor live online for free
- Can you still get your period while on birth control and be pregnant?
- Is it normal to have my period for more than 2 weeks while on birth control?
- I am on birth control and my period is early
- Ask a doctor a question free online
- Can i take prenatal vitamins while on the birth control pill?
- Do you ovulate while on birth control pills?
- Is doubling up on birth control pills to prevent your period one month bad?
- Can you miss your period while on birth control?
- Talk to a gynecologist online for free